RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 221–222 (Mi umn2129)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Covariant functors of finite degree; dimension and compacta of full dimensionality

A. G. Savchenko


Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 183–184

Bibliographic databases:

MSC: 18A20, 46A11
Received: 09.12.1985

Citation: A. G. Savchenko, “Covariant functors of finite degree; dimension and compacta of full dimensionality”, Uspekhi Mat. Nauk, 41:4(250) (1986), 221–222; Russian Math. Surveys, 41:4 (1986), 183–184

Citation in format AMSBIB
\Bibitem{Sav86}
\by A.~G.~Savchenko
\paper Covariant functors of finite degree; dimension and compacta of full dimensionality
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn2129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863882}
\zmath{https://zbmath.org/?q=an:0616.54031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..183S}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 183--184
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003386}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2129
  • http://mi.mathnet.ru/eng/umn/v41/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:45
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019